MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32554
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
When they put the device over the patient's abdomen to orient it, they could tell that the contralateral gate was twisted within the sheath.The device was not used.The procedure was successfully completed with another device of the same type.
 
Additional Manufacturer Narrative
The device was not returned for evaluation although three requests for product return were made.No imaging was received to assist with the investigation.The sales representative advised that the graft might not be available for return.The sales representative stated that the problem was that the device was twisted in the sheath so they had deployed it on the back table after.A review of the device history record (dhr) found that the work order for lot ac1097149 appears complete and correct and the quality control inspection was verified to ensure that the device passed inspection.There were no non-conformances raised or temporary deviations in place at the time of manufacture.There are a number of processes and checks in place at wca to ensure that the graft is loaded in the correct orientation within the delivery system.The investigation concluded that the complaint device was manufactured to specification.The instructions for use supplied with this device was reviewed and it contains appropriate warnings, precautions, and instructions for use of the device.A definitive root cause could not be determined from the investigation.Possible root cause(s) are: inadequate design.Operator error valve twisted during transfer into sheath.A notification of this event was provided to manufacturing.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
Manufacturer (Section G)
COOK AUSTRALIA
brisbane technology park
95 brandl street
eight mile plains, qld
AS  
Manufacturer Contact
majbrit frosig
brisbane technology park
95 brandl street
eight mile plains, qld 
AS  
MDR Report Key16493501
Report Number9680654-2023-00021
Device Sequence Number6366748
Product Code MIH
UDI-Device Identifier10827002325545
UDI-Public(01)10827002325545(17)250314(10)AC1097149
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model NumberG32554
Device Catalogue NumberZFEN-D-12-28-91-C
Device Lot NumberAC1097149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown